# SDR DALA2017022101413

- Difficulty date: February 18, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 74,358 hours, 9,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS INOPERATIVE FOR SEATS 10BC, 11BC & 12BC.  INSPECTED & FOUND THE CHARGER DEFECTIVE. R & R THE CHARGER M33098 IAW AMM 33-51.
